RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Algebraic Geom., 2019, Volume 28, Issue 2, Pages 201–243 (Mi jageo4)  

Which quartic double solids are rational?

Ivan Cheltsovab, Victor Przyjalkowskicd, Constantin Shramovcb

a School of Mathematics, The University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom
b National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 6 Usacheva str., Moscow, 119048, Russia
c Steklov Institute of Mathematics, 8 Gubkina str., Moscow 119991, Russia
d Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva str., Moscow, 119048, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
14.641.31.0001
Royal Society IES/R1/180205
Russian Foundation for Basic Research 15-01-02158
15-01-02164
Foundation for the Development of Theoretical Physics and Mathematics BASIS
Contest «Young Russian Mathematics»
The first author was supported by the Russian Academic Excellence Project “5-100” and by the Royal Society grant No. IES/R1/180205. The second author was supported by Laboratory of Mirror Symmetry NRU HSE, RF government grant, ag. No. 14.641.31.0001. The third author was supported by the Russian Academic Excellence Project “5-100”, the grants RFFI 15-01-02158, RFFI 15-01-02164, and the Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS”. The last two authors are also Young Russian Mathematics award winners and would like to thank its sponsors and jury


DOI: https://doi.org/10.1090/jag/730


Bibliographic databases:

ArXiv: 1508.07277
Document Type: Article
Received: 15.11.2015
Revised: 31.01.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jageo4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019